Ask an expert
Question

04 Jan 2005

Possible Pregnancy
Hi, I posted a question on the 23rd or 21st of December, and you replied, but for some reason I can't reply to your answer.
My Gynae has put me on Provera for 10 days and he says that if I don't receive my period within 10 days, I should see him.
What could be wrong?, and if one is pregant while on provera, will you still get your period?


Thanks

Samantha
Answer 328 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you do not have your period after stopping provera, there could be a hormonal problem or a problem with the uterine lining. If you are pregnant, you will not have a period after stopping Provera.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.